# SDR AALA202009249011

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,297 hours, 7,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M16332
- Condition: Deformed
- Location: Fwd Galley Door
- Part time: 8,289 hours, 2,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTNENANCE: FOUND DEFORMATION DOOR SLIDE ON DOOR AT FORWARD GALLEY AREA.  REPLACED ESCAPE SLIDE RAFT, REF JOB CARD 26C84152006.
